# SDR HAIHEEA9966

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B
- Aircraft serial: 2653
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Socket
- Part number: 350A37124620
- Condition: Mis Mfg
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  HOUSING DIAMETER, WHERE IT SLIPS IN TRANSMISSION, IS TOO SMALL .062".  ALSO, INSIDE BORE THAT CHIP DETECTOR SLIPS THROUGH IS TOO SMALL.
